The new series include “Eleventh Hour,” a dramatic thriller from producer Jerry Bruckheimer about a special advisor to the government who investigates scientific crises and oddities; “The Mentalist,” starring Simon Baker as a former celebrity psychic-turned- detective who uses his gifted skills of observation and expertise at "reading" people to solve crimes; “The Ex List,” a sexy comedic drama about a 30-something woman who searches her past relationships to find her future husband; and the comedies ‘Project Gary,” starring Jay Mohr and Paula Marshall as dueling ex-spouses and parents trying to move forward with new relationships; and “Worst Week,” about a good guy who is always trying to do the right thing, yet something always goes wrong — especially when he’s around his girlfriend’s parents.
"We’ve been looking to expand our comedy lineup, and we now have the depth and development to make the move," said Nina Tassler, President, CBS Entertainment. "Monday is already television’s signature night for comedy and we think we can make the case that CBS is the signature network for comedy overall."
The freshman series will join 18 returning programs, including CSI: CRIME SCENE INVESTIGATION; CSI: MIAMI, CSI: NY — the Number One comedy, TWO AND A HALF MEN; the Number One news magazine, 60 MINUTES; and two franchise reality series —SURVIVOR and THE AMAZING RACE.
Also returning are: THE BIG BANG THEORY, HOW I MET YOUR MOTHER, NCIS, WITHOUT A TRACE, THE NEW ADVENTURES OF OLD CHRISTINE, CRIMINAL MINDS, GHOST WHISPERER, NUMB3RS, COLD CASE, THE UNIT, 48 HOURS MYSTERY and CRIMETIME SATURDAY.
The new 2008-2009 schedule is:
(N=New, NT=New Time, all times ET/PT)
8:00-8:30 PM THE BIG BANG THEORY
8:30-9:00 PM HOW I MET YOUR MOTHER
9:00-9:30 PM TWO AND A HALF MEN
9:30-10:00 PM WORST WEEK (N)
10:00-11:00 PM CSI: MIAMI
8:00-9:00 PM NCIS
9:00-10:00 PM THE MENTALIST (N)
10:00-11:00 PM WITHOUT A TRACE (NT)
8:00-8:30 PM THE NEW ADVENTURES OF OLD CHRISTINE (NT)
8:30-9:00 PM PROJECT GARY (N)
9:00-10:00 PM CRIMINAL MINDS
10:00-11:00 PM CSI: NY
8:00-9:00 PM SURVIVOR
9:00-10:00 PM CSI: CRIME SCENE INVESTIGATION
10:00-11:00 PM ELEVENTH HOUR (N)
8:00-9:00 PM GHOST WHISPERER
9:00-10:00 PM THE EX LIST (N)
10:00-11:00 PM NUMB3RS
8:00-9:00 PM CRIMETIME SATURDAY
9:00-10:00 PM CRIMETIME SATURDAY
10:00-11:00 PM 48 HOURS MYSTERY
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM THE AMAZING RACE
9:00-10:00 PM COLD CASE
10:00-11:00 PM THE UNIT (NT)